Ask a doctor

My Upper Lip Look Fat and Duckish! Help! Can I Do Something for This? Juvederm Used.

I hade juvaderm injected into my upper lip, marionette lines and under eyes. the thing that most worries me is my upper lip. I got it done at 4 pm yesterday and not it is 8! Will this go away? I had a total of 2 cc in my face, so not all used on my lips. They just look silly and duckish..should I be massaging them to even them out? what about the pain and hardness at the top? The dr said this kind of juvederm she used lasts up to 18 months...!

Doctor Answers 3

Lip filler and swelling

At one day after injection of the lip, it is quite normal to be swollen. Be patient the swelling will come down after about a week.

New York Plastic Surgeon
4.5 out of 5 stars 20 reviews

1049 Fifth Ave
New York, NY 10028

Juvederm and lip injections

Much of what you might be seeing may be swelling from the injection. Who did your injection? I would recommend that you only see a board certified physician who is formally trained in this procedure (ie a dermatologist or plastic surgeon). Give the swelling a chance to go down, if you still do not like it, an enzyme can be injected to dissolve the juvederm/restylane molecules.

Omar Ibrahimi, MD, PhD
Stamford Dermatologic Surgeon
5.0 out of 5 stars 14 reviews

999 Summer Street
Stamford, CT 06905

My Upper Lip Look Fat and Duckish! Help! Can I Do Something for This? Juvederm Used.

Be patient, give it a full 2 weeks to settle and heal before seeing your final result. Best of luck

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 14 reviews

9700 Venice Blvd
Los Angeles, CA 90232

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.